# SDR SWIA201334586

- Difficulty date: August 18, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 24,884 hours, 14,829 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Chafed
- Location: Rt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE GENERATOR LEADS CHAFING ON FIRE DETECTOR SUPPORT TUBE, LOWER AFT BOTTOM CORE AREA.  C-CHECK REPAIRED CHAFED AREA ON RT ENGINE GENERATOR LEADS IAW REO.
